Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Severe pain in the arm, can not move fingers and toes. Pins and needle pain in the head. Parkinsons?

i have severe pain in my left arm which has come on in the last month on my right side iam in very bad pain i can not move my fingers very well and my toes do not move i have pins and needles in my head i have been supposeadly with parkinsons but two doctors have said it seems like ms i have had a dat scan and awaiting results but what do you think i feel like iam not getting anywhere sorry cant continue money short at time as unable to work but thankyou
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
No this not a symptoms of Parkinson's disease but this could be a muscular pain and will responds well to any NSAID drug try it I think Ibuprofen is the drug of choice try it and, no need to worry this will go away son have nice day.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor